MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; PISTON SYRINGE
Catalog Number 309597
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Materials#: 309597 batch#: 2263232.It was reported that the bd syringe 1ml s/t w/ndl 26x5/8 rb was clogged/blocked.The following information was provided by the initial reporter: "for the last 2 days patient's 27 gauge needle has been coming off when he pushed plunger to administer medication." verbatim: rcc received a complaint via email.Email(s) attached.External evaluation is required for takeda tw pr# (b)(4) ¿ needle bent/broken/damaged product: gattex bd plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch)).Bd syringe lot number(s): 2263232.Takeda awareness date: 14 may 2024.Complaint owner: description: for the last 2 days patient's 27 gauge needle has been coming off when he pushed plunger to administer medication.Patient's husband insisted on troubleshooting issue and declined pharmacist.Status: requesting external evaluation: country of origin: united states.Sample / photo availability: no sample or photos were provided to takeda.Ae: no ae reported.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.No additional information provided.Inv due by: 14june2024.Biologics & plasma complaints senior specialist.Global product quality surveillance.Takeda pharmaceutical company limited.
 
Additional Manufacturer Narrative
Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.
 
Event or Problem Description
Materials#: 309597 batch#: 2263232.It was reported by the customer that for the last 2 days patient's 27 gauge needle has been coming off when he pushed plunger to administer medication.Verbatim: rcc received a complaint via email.Email(s) attached.External evaluation is required for takeda tw pr# (b)(4) ¿ needle bent/broken/damaged.Product: gattex bd plastic dosing syringe (1 ml) with needle attached (26g, 5/8 inch)).Bd syringe lot number(s): 2263232.Takeda awareness date: 14 may 2024.Complaint owner: xxxxxx xxxxx.Description: for the last 2 days patient's 27 gauge needle has been coming off when he pushed plunger to administer medication.Patient's husband insisted on troubleshooting issue and declined pharmacist.Status: requesting external evaluation.Country of origin: united states.Sample / photo availability: no sample or photos were provided to takeda.Ae: no ae reported.Patient identifiers available? (i.E.Gender, weight, ethnicity, etc.): patient identifiers will not be available for any investigation request.No additional information provided.Inv due by: 14june2024.Biologics & plasma complaints senior specialist.Global product quality surveillance.Takeda pharmaceutical company limited.

Brand Name
BD INTEGRA
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19506796
Report Number1213809-2024-00362
Device Sequence Number20696121
Product Code FMF
UDI-Device Identifier30382903095972
UDI-Public(01)30382903095972
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number309597
Device Lot Number2263232
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/10/2024
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown